WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - CLIENTS ARE REPORTING DELAYED DELIVERY BY AUSTRALIA POST DUE TO COVID RESTRICTIONS, FOR URGENT ITEMS PLEASE SELECT EXPRESS DELIVERY WHEN COMPLETING CHECKOUT

3x Mometasone 140 Dose + 30x Cetirizine Combo
3x Mometasone 140 Dose + 30x Cetirizine Combo
3x Mometasone 140 Dose + 30x Cetirizine Combo
3x Mometasone 140 Dose + 30x Cetirizine Combo
3x Mometasone 140 Dose + 30x Cetirizine Combo
  • Load image into Gallery viewer, 3x Mometasone 140 Dose + 30x Cetirizine Combo
  • Load image into Gallery viewer, 3x Mometasone 140 Dose + 30x Cetirizine Combo
  • Load image into Gallery viewer, 3x Mometasone 140 Dose + 30x Cetirizine Combo
  • Load image into Gallery viewer, 3x Mometasone 140 Dose + 30x Cetirizine Combo
  • Load image into Gallery viewer, 3x Mometasone 140 Dose + 30x Cetirizine Combo

3x Mometasone 140 Dose + 30x Cetirizine Combo

Vendor
Allied Pharmacy Group Pty Ltd
Regular price
$48.99
Sale price
$48.99
Regular price
Sold out
Unit price
per 

November 2021 Mometasone Combo

3x 140 Metered Sprays Pharmacy Action Mometasone (Nasonex Generic), Exp 06/23
30x Cetirizine C-Zine, Chemists Own, (Zyrtec Generic), Exp 02/23

Please select free flat pack regular post at checkout - This item will post express in a satchel with tracking.


Pharmacy Action Mometasone Nasal Allergy Relief

140 sprays

 Non-drowsy formula which provides relief of hayfever and other airborne allergy symptoms such as:

  • Blocked nose
  • Sneezing
  • Running nose
  • Itchy nose

This medicine may not be right for you.  Read the label before purchase. Follow the directions for use.  If symptoms persist talk to your health professional.

Ingredients

Mometasone furoate 50 micrograms/spray


DESCRIPTION
CO C-Zine Tablets 10mg 2 x 70 = 140 Tablets          

 

INGREDIENTS
Cetirizine Hydrochloride 10mg

 

LONG DESCRIPTION/
INDICATION
Relieves the symptoms of hayfever and allergies.

 

DOSAGE/DIRECTIONS
DOSAGE:
Adults and Children over 12 years: 1 tablet daily when necessary, with or without food.
Children 6-12: ½ tablet twice daily when necessary, with or without food.

 

Free From/ No Added/ 
Does not contain: Sucrose, gluten, glucose, artificial colours or preservatives

 

PRODUCT WARNING
Not recommended for children under 6 years of age. Seek medical advice before use in pregnancy. Not recommended while breastfeeding unless advised by a doctor. This medication may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery. Contians lactose.